MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98433
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, aa8351r04, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 22-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different events.This is the fourth of five reports.Refer to 9611594-2019-00058 for the first event.Refer to 9611594-2019-00059 for the second event.Refer to 9611594-2019-00060 for the third event.Refer to 9611594-2019-00062 for the fifth event.The sutures on the t-fasteners broke during the procedure.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: model #.All information reasonably known as of 05-jun-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8446502
Report Number9611594-2019-00061
Device Sequence Number16229329
Product Code KGC
UDI-Device Identifier10680651984330
UDI-Public10680651984330
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number98433
Device Catalogue Number991098433
Device Lot NumberAA8351R04
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date06/05/2019
Patient Sequence Number1